# SDR AALA202510292218

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 48,233 hours, 20,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26983
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 18,725 hours, 8,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR EVACUATION SLIDE PARTIALLY DEPLOYED FROM HOUSING. REMOVED AND REPLACED R1 DOOR SLIDE. PER WORK CARD 08L22125001.
